| Model Number |
D334DRM |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4470 competitor lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was premature battery depletion and the device was at eri (elective replacement indicator).The device was explanted and replaced.No patient complications have been reported as a result of this event.